| Model Number |
840 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that, an 840 ventilator had an oxygen sensor malfunction during sst.The ventilator was not in use on a patient at the time the event occurred.The covidien service engineer (se) inspected and verified the issue reported.The se found a leak in the exhalation valve.The se repaired the leak by re-installing the exhalation valve.The unit passed all testing and operated within the manufactures specifications.